# SDR FDEA201201260343

- Difficulty date: January 26, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: AEA7634501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION, FOUND A CRACK AT TRANSVERSE SKIN SPLICE, STATION 5-0, LONGERON 4LT ON THE CENTER ROW FASTENER NR 4 TOWARD NR 5 FASTENER APPROX .5" LONG COUNT FROM FORWARD.  REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 48.  SPLICE MACHINED AS PER DRAWING AEA7634 REVISION D.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
